# SDR F3LA200600056

- Difficulty date: June 21, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 11,683 hours, 5,436 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cocpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A BURNING SMELL, STRONG ELECTRICAL ODOR BRIEFLY WHILE DESCENDING THRU FL190.  NO VISIBLE SMOKE OBSERVED.  ODOR WAS ONLY NOTICED BY COCKPIT CREW.  INSPECTED AIRCRAFT PER TSM 24-00-00-810-823 FOR DAMAGE.  NO DAMAGE FOUND.  PERFORMED TROUBLESHOOTING OF APU AND ENGINE PER TASK CARD.  NO DAMAGE FOUND.  UNABLE TO DUPLICATE DISCREPANCY.  REPLACED THE RECIRCULATION FAN FILTER AS PRECAUTIONARY.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
